A teacher cannot make a diagnosis like that; your daughter should be evaluated by an educational or clinical psychologist, alternatively by a psychiatrist. Once a diagnosis has been made by the medical professional, s/he will be able to point you in the direction of a support group. Your daughter's symptoms may well be attributed to ADD/ADHD - a month on any medication is not really a fair time to determine its effectiveness as the correct dosage needs to be established which can be a bit of a trial and error procedure. Please have your daughter re assessed and possibly get a second opinion on this diagnosis if you feel uncertain. Your GP should be able to provide you with medical professionals in your area; if not you can consult www.medpages.co.za for a listing.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.